# SDR DALA2019070203978

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON STA Y=1037 BTW LONG 16R AND 17R (CPAX). NR 00703: FRAME ON STA Y=1037 BTW LONG 16R AND 17R WAS REPAIRED PER SRM 53-20-07-2R REP. 4. (LP #1151115)
